U.S. doctors online nowAsk doctors free
EG
A 34-year-old female asked:

when i take b complex vitamins my lips turn dry & its skin become thinner & peels does this indicates anything?

1 doctor answer3 doctors weighed in
Dr. Jan Lei Iwata
Ophthalmology 26 years experience
U asked the question: about zinc and B complex earlier. If you are having reactions to supplements, it's best to have a profile taken to see where you stand with taking them. A micro and macronutrient panel will show you where your deficiencies are and where you are normal, as grown in WBC (lymphocytes) to see how your immune system is using your nutrients.This may be a helpful way to assess what you need & don't need.
Dr. Jan Lei Iwata
Ophthalmology 26 years experience
Provided original answer
I know you are talking about B complex only, but there may be bigger issues at play that you're unaware of. It's not normal to have peeling lips, which would mean stopping them altogether. Why not look at the whole picture, and see how well you are doing? Ask dr. for SpectraCell Lab panel.
Oct 23, 2014

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
24/7 visits
$15 per month

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
24/7 visits
$15 per month
Last updated May 2, 2016
Connect with a U.S. board-certified doctor by text or video anytime, anywhere.
24/7 visits
$15 per month

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.